U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

I am currently on prozac (fluoxetine) and the medication gave me muscle weakness and i fell. is there a way i can regain my strength?

1 doctor answer6 doctors weighed in
Dr. Mark Reynolds
Psychiatry 33 years experience
Call your doctor!: It would be very, very, very uncommon for Prozac alone to directly adversely affect muscle strength! there are however drug drug interactions and electrolyte changes that can occur with medications like fluoxetine. You should make your physician aware of this episode without delay.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.